Get your Health question answered in 3 easy steps

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from cough, chest pain, skin rash and swollen lymph node. Cause and cure?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Fri, 4 Jan 2013 in General Health
Question: diagnose my sickness pleasefemale 19 years old, symptoms cough, sometimes throat feels obstructed, chest pain level 2 (1 lowest-10highest), night sweats, skin rash, irritability and 1 right side lymph node swollen
the coughing has been at least 4 weeks now
doctor
Answered by Dr. Mayank Bhargava 46 minutes later
Hi XXXXXXX,
Welcome to XXXXXXX forum.

You are most likely suffering acute viral upper respiratory tract infection with secondary bacterial infection.
Presence of persistent cough, fever, skin rash and lymph nodes suggests the diagnosis.
Chest pain may be due to spread of infection to lower respiratory tract (lungs) and involvement of pleura.
Chest pain could be due to chest muscle fatigue with accumulation of lactic acid, causing pain in muscles.

You should consult with XXXXXXX medicine specialist and ENT surgeon simultaneously.
You should go for chest x XXXXXXX complete blood count, Erythrocyte sedimentation rate (ESR) on preliminary basis.
Chest x XXXXXXX is mandatory if cough persists >2 weeks.
You should take complete antibiotic course, mucolytics, cough suppressants and anti/inflammatory medicines.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mayank Bhargava 20 minutes later
yes everything is right but I have not gotten a fever.
doctor
Answered by Dr. Mayank Bhargava 7 hours later
Hi,
Presence of all mentioned along with no fever still in favor of viral infection/ tubercular infection.
You should go for chest x XXXXXXX and should consult with XXXXXXX medicine specialist for recovery.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  

Recent questions on Rash

doctor1 MD

hi
i have high heart rate always above 90 to 100 and also
some times fluttering in chest.
currently suffering from sore throat dry cough
is it sign of heart disease?
i have fever few days back and also has developed some rashes
on my skin throught out my body

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Hi Doctor,I have been having slight blood loss along with my stools and i have rashes/boils that are slightly painful on the hand,the ones that are gone have left black patches on my skin..I also experience lot of fatigue and i feel hungry all the time

doctor1 MD

an 8-year-old girl with a history of asthma and allergy to bee stings. She has been brought to the clinic complaining of a throat infection. She has been treated previously with a penicillin antibiotic and developed a slight rash the last time, but no other side effects. Her health care provider prescribed a course of penicillin to manage her current infection and cautions her parents to watch her closely for a reaction. Why might she react adversely to the antibiotic this time when she did not previously?

doctor1 MD

i took my son to the emergency room yesterday and got an i dont know what is causing it, it looks to be a viral rash advised me to see his reg dr. on monday. today the spots have turned into big and blotchy red spots are are prevelant everywhere including his face and limbs, it is icthy so i gave him benedril

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem